RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy Inst. Mat. i Mekh. UrO RAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Inst. Mat. i Mekh. UrO RAN, 2018, Volume 24, Number 3, Pages 226–232 (Mi timm1564)  

Automorphisms of a distance-regular graph with intersection array {196, 156, 1; 1, 39, 196}

A. A. Tokbaeva

Kabardino-Balkar State University, Nal'chik

Abstract: A. Makhnev and M. Samoilenko found intersection arrays of antipodal distance-regular graphs of diameter 3 and degree at most 1000 in which $\lambda=\mu$ and the neighborhoods of vertices are strongly regular. Automorphisms of distance-regular graphs in which the neighborhoods of vertices are strongly regular with second eigenvalue 3 except for graphs with intersection arrays $\{196,156,1;1,39,196\}$ and $\{205,136,1;1,68,205\}$ were found earlier. We find possible prime orders of elements in the automorphism group of a distance-regular graph with intersection array $\{196,156,1;1,39,196\}$ as well as their fixed-point subgraphs. It is proved that the automorphism group of this graph acts intransitively on the vertex set.

Keywords: distance-regular graph, automorphism.

DOI: https://doi.org/10.21538/0134-4889-2018-24-3-226-232

Full text: PDF file (176 kB)
References: PDF file   HTML file

Bibliographic databases:

Document Type: Article
UDC: 519.17+512.54
MSC: 05C25, 20B25
Received: 21.05.2018

Citation: A. A. Tokbaeva, “Automorphisms of a distance-regular graph with intersection array {196, 156, 1; 1, 39, 196}”, Trudy Inst. Mat. i Mekh. UrO RAN, 24, no. 3, 2018, 226–232

Citation in format AMSBIB
\Bibitem{Tok18}
\by A.~A.~Tokbaeva
\paper Automorphisms of a distance-regular graph with intersection array {196, 156, 1; 1, 39, 196}
\serial Trudy Inst. Mat. i Mekh. UrO RAN
\yr 2018
\vol 24
\issue 3
\pages 226--232
\mathnet{http://mi.mathnet.ru/timm1564}
\crossref{https://doi.org/10.21538/0134-4889-2018-24-3-226-232}
\elib{http://elibrary.ru/item.asp?id=35511289}


Linking options:
  • http://mi.mathnet.ru/eng/timm1564
  • http://mi.mathnet.ru/eng/timm/v24/i3/p226

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Trudy Instituta Matematiki i Mekhaniki UrO RAN
    Number of views:
    This page:14
    Full text:1
    References:3
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019